# SDR SWAA2022110956750

- Difficulty date: October 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL #241AEF; HAS CORRODED INSERTS AND EDGE DAMAGE / REMOVED DELAMINATED SKIN PLIES; REMOVED SURFACE CONTAMINANTS; PREPARED REPAIR AREA APPLICATION OF POTTING COMPOUND/REPAIR PLIES; AND CLEANED REPAIR AREA; ALL ACCORDING TO SRM 53-00-50-2R-1; PARA'S 3.A; AND 3.C THRU 3.F.  REMOVED 5EA DAMAGED INSERTS ACCORDING TO SRM 53-00-50-2R-1; PARA. 3.B.  REQUEST OK TO APPLY POTTING COMPOUND TO EXPOSED AREAS OF CORE.APPLIED BMS 5-28; TY 19 POTTING COMPOUND (LOT# AK2DP3091K) TO AREAS OF EXPOSED CORE ACCORDING TO SRM 53-00-50-2R-1; PARA. 3.G.POTTING COMPOUND MIX TIME: 14:00; 10/7/2022 CURED POTTING COMPOUND; SANDED SMOOTH TO INITIAL SURFACE; CLEANED REPAIR AREAS AND FABRICATED REPAIR PLIES USING BMS 9-3ST1581 LOT#1502472-1 IAW SRM 53-00-50-2R-1 PARA 3.H-K. USED THERMOMETER ID:ATS2208 CAL DUE 10/2022INSTALLED PLIES WITH BMS8-201 LOT NUMBER AK2EP8210K; VACUUM BAGGED AND VERIFIED SATISFACTORY 5X5 USING VACUUM GAUGE ID: ATS2797 DUE: 10/2023; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K.(1).(B-C) AND L.(1); CURED PLIES WITH A HEAT LAMP USING THERMOMETER ID: ATS1776 DUE: 08/2023 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.M.(1);[10] UN-BAGGED REPAIR; TRIMMED EXCESS MATERIAL; INSTALLED (5EA) THROUGH INSERTS USING BMS5-107 LOT#AK1IA5938A; CURED INSERTS UNDER HEAT LAMP USING THERMOMETER ID: ATS2208 DUE:10/2022 IAW SRM 53-00-50-2R-1 PAR.3 N  PANEL 241AEF WITH CORRODED INSERTS AND EDGE DAMAGE HAS BEEN REPAIRED IAW SRM 53-00-50-2R-1;[
